# SDR ABXA010905

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 38,881 hours, 33,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN ENTRY DOOR WOULD NOT FULLY OPEN.  FOUND AFT ROLLER ON OVERHEAD MOVABLE INTERIOR PANEL OUT OF CAM SLOT.  REPOSITIONED ROLLER, OPERATED DOOR SEVERAL TIMES.  OPS CHECKED GOOD IAW B767 MM.
